# SDR DXTA2021032940240

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 1,164 hours, 726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR IS VERY HARD TO OPEN . WHEN YOU CLOSE THE DOOR YOU CAN HEAR A VERY DISTINCTIVE CLUNK. THE DOOR IS BINDING ON THE RIGHT SIDE OF THE DOOR FRAME AS YOU ARE CLIMBING THE STEPS TO BOARD THE AIRCRAFT. // SIGN OFF //  VERIFIED CREW DISCREPANCY. TROUBLESHOOTING REVEALED THAT THE MAIN ENTRY DOOR FORWARD RUB BLOCK WAS LOOSE CAUSING THE DOOR TO STICK WHEN THE DOOR WAS OPENING OR CLOSING. IN ADDITION, FOUND THAT THE GAS STRUT SLIDING ROD WAS DIRTY WHICH CAUSED THE BINDING SOUND WHEN DOOR WAS IN MOTION. TIGHTENED THE FORWARD DOOR RUB BLOCK. CLEANED THE GAS STRUT SLIDING SURFACES. DISENGAGED THE DOOR LIFT SYSTEM VERIFYING NO FURTHER BINDING WHEN OPENING OR CLOSING THE DOOR. ENGAGED DOOR LIFT SYSTEM THEN ACCOMPLISHED MULTIPLE DOOR OPERATIONAL CHECKS WITH NO FURTHER DEFECTS NOTED. DOOR OPENS AND CLOSES FREELY. VERIFIED THAT NO CABIN DOOR RELATED CAS MESSAGES WERE POSTED DURING OPERATIONAL CHECKS. ALL OPERATIONS AND INDICATIONS NORMAL AT THIS TIME. ALL WORK ACCOMPLISHED IAW CE-680A AMM 52-10-00.
